# SDR JJBA20160525010

- Difficulty date: May 25, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 36,166 hours, 48,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WON'T EXTINGUISH USING FLIGHT ATTENDANT BUTTON.  ADJUSTED FLIGHT ATTENDANT BUTTON BY ADJUSTING TWO SCREWS FOR THE SWITCH.
